# SDR 7135052405

- Difficulty date: May 24, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N770SL
- Make and model: Bolkms BK117B1
- Aircraft serial: S7135
- Aircraft time: 5,512 hours, 17,914 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 1172420213
- Part serial: 7135
- Condition: Blew Out
- Location: Lt Cargo
- Part time: 5,512 hours, 17,914 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: D, J, E
- Precautionary procedure: B

## Discrepancy

AFTER DROPPING OFF CREW AT HOSPITAL, PILOT WAS REPOSITIONING TO BASE FOR FUEL.  1 MINUTE OUT FROM LANDING AT BASE, MASTER CAUTION LIGHT AND DOOR SEGMENT LIGHT CAME ON. 2 SECONDS LATER THERE WAS A LOAD BANG, AND A/C YAWED LT AND THERE WAS SEVERE VIBRATION.  AFTER PILOT ENSURED STILL HAD TAIL ROTOR AUTHORITY AND FULL CONTROL OF A/C, PILOT DECLARED EMERGENCY WITH DISPATCH AND DIVERTED TO LOCAL AIRPORT WHERE PILOT MADE EMERGENCY LANDING.  PILOT INSPECTION OF A/C SHOWED LT CARGO DOOR MISSING AND DAMAGE TO MAIN AND TAIL ROTOR BLADES.  A/C INSPECTED BY MX AND FOUND UPPER DOOR TRACK BENT OUT AT PINS (WHERE EMERGENCY RELEASE PINS ENGAGE). DOOR HAD SLID BACK APPROX 2.5 IN FROM LOCKED POSITION BEFORE DEPARTING AIRFRAME.
